SEARCH

SEARCH BY CITATION

References

  • 1
    Gibbs CR, Lip GY, Beevers DG. Angioedema due to ACE inhibitors: increased risk in patients of African origin. Br J Clin Pharmacol 1999; 411: 861 865.
  • 2
    Brown NJ, Ray WA, Snowden M, Griffin MR. Black Americans have an increased rate of angiotensin converting enzyme inhibitor induced angioedema. Clin Pharmacol Ther 1996; 60: 8 13.
  • 3
    Adigun AQ & Ajayi AA. ACE inhibitor induced cough in Nigerians: A prospective study of 100 patients. Proceedings of the 25th Annual Scientific Conference of the Nigerian Cardiac Society, Lagos, 1996; p 24.
  • 4
    Ajayi AA, Oyewo EA, Ladipo GOA, Akinsola A. Enalapril and hydrochlorothiazide in hypertensive Africans. Eur J Clin Pharmacol 1989; 36: 229 234.
  • 5
    Adigun AQ & Ajayi AA. Muscarinic blockade with oral hyoscine palliates angiotensin converting enzyme inhibitor induced cough. Afr J Med Med Sci 1998; 27: 139.
  • 6
    Yeo WW, Foster G, Ramsay LE. Prevalence of persistent cough during long term enalapril treatment: controlled study versus nifedipine. Q J Med 1991; 80: 763.
  • 7
    Adewole AD, Ikem RT, Adigun AQ, Akintomide AO, Balogun MO, Ajayi AA. A 3 year clinical review of the impact of ACE, inhibitors on the intrahospital mortality of congestive heart failure in Nigerians. Cent Afr J Med 1996; 42: 253 255.
  • 8
    Chan WK, Chan TY, Luk WK, Leung VK, Li TH, Critchley JA. A high incidence of cough in Chinese subjects treated with angiotensin converting enzyme inhibitors. Eur J Clin Pharmacol 1993; 44: 299 300.
  • 9
    Rotimi C, Puras A, Cooper R, et al. Polymorphisms of renin angiotensin – genes among Nigerians Jamaicans, and African-Americans. Hypertension 1996; 27: 63.